Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Loose stools, cant urinate during bowels - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   Hi,

Strange problem. I often have loose and frequent bowel movements and can't pin point what is causing it. The strange part is that my penis become partially engorged when I have this bowel problem...can't urinate during these bowel episodes.

Doctor :   Hi
User :   Hi
Doctor :   I am
Doctor :   Let me read your query first
User :   OK
Doctor :   How often do you have frequent loose stools?
User :   I will have some weeks where many days I have 5 or 6 loose stools a day and then other weeks where my there is only a day or two with 2 or 3 loose stools in that day and the others days I have like one solid bowel movement a day
Doctor :   Do you have pain in the abdomen before you go for stool?
User :   Often i do - not always ...what I find even more strange is that my penis become partially engorged
Doctor :   How long this is been happening with you?
Doctor :   Does the penis engorgement happen during the stool days or every day?
Doctor :   *loose
User :   Just during the loose stools - and takes a few mintues to go away
Doctor :   Is it not erection but engorgement?
User :   For many years I would often have loose stools but it is getting worse and the penis engorgement didn't happen before that I can rememebr
Doctor :   What is your age?
User :   Yes- NOT errection - just engorged --p
User :   39
Doctor :   Do you think some food causes the loose stools?
User :   I haven't been able to pin point any foods - haven't kept a food journal or anything but it doesn't seem to be specific to certain foods
Doctor :   Do you have rashes on the body prior?
User :   No that I am aware of
Doctor :   Do you have flushing of face or chest ?
User :   Don't believe so
Doctor :   Did you speak to your primary physician about this?
User :   No I haven't yet
Doctor :   Actually it requires a detailed evaluation with physical examination and running few tests
Doctor :   It includes stool examination, blood examination
User :   Ok-what are the types of things it could be
Doctor :   It seems to be a hormone is over acting on your gut and causing the problem
Doctor :   The same hormone can also cause penile engorgement
Doctor :   I am not quite sure however
User :   Ok - well how is that related to the penis issue ? Th
Doctor :   I think the above sentence answers your question
User :   Oh OK -what causes this ?
Doctor :   There is a chemical called Serotonin
Doctor :   and the causes should mostly be Food
User :   I am on depression medication - Paxil but have been for many years
Doctor :   Ok
Doctor :   It is a serotonin reuptake inhibitor
Doctor :   it could be related too
Doctor :   though taken from years
User :   Yes I believe so - very very similar to Prosac
User :   Ok - thanks for the information. I will see my GP
Doctor :   right
Doctor :   Is there anything else I can help you ?
User :   No that is all - thanks
Doctor :   Thank you for consulting
Doctor :   Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor